Thanks for posting your query at DoctorSpring.com
There is no actual corelation between vaginal discharge and long work shifts.
Yes, antibiotics CAN predispose to a vaginal fungal infection, but that would involve cottage cheese like whitish discharge, redness, itching, soreness, rawness and pain.
You are just having a discharge at present.
I do not think you need to be concerned right away.
If the itching intensifies, you develop tenderness, pain, foul smell, redness etc, then yes, you need to see a doctor and go for a vaginal swab to confirm the type of infection.
Avoid handling the area until then.
Do not use any special gels, douches, soap to clean, as they alter normal vaginal flora, just cleanse with lukewarm water.
All the best
Please feel free to discuss further.
Patient replied :
I didn't know if it could be due to sweat in that area from working in such a hot environment. I wasn't sure if antibiotics that were taken a month ago would still have an effect??
Sweat would not instantly lead to a discharge, and it would cause more of itching and redness.
Antibiotics generally cause fungal infections when you are on them, or just after using them.
That is why I told you that I do not think there is anything to be concerned about.
It could be a variant of normal vaginal discharge.
What cycle day are you on ?
Patient replied :
I am due to get my period on the 22nd of this month. I do have some itchiness, it is mild though. I was more concerned about the yellow colored discharge. It doesn't have a smell to it though.
At times, a week before your period, the discharge does get thick and clotty and creamish.
If you have no other symptoms, dont worry.
If the itch is bothersome, a vaginal culture will tell you what it is.